# SDR CA020111001

- Difficulty date: January 10, 2002
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 46,458 hours
- Engine: Pwa PT6A28
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1003810061
- Condition: Intermittent
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN)  PILOT SELECTED GEAR DOWN AND GOT NO NOSE GREEN LIGHT.  PILOT WAS READY TO DO A EMERGENCY EXTENTION WHEN THE GREEN LIGHT CAME ON.  MAINTENANCE REPLACED THE SWITCH AND RETURNED AIRCRAFT TO SERVICE.
